Advertisement

Reactions Weekly

, Volume 1694, Issue 1, pp 309–309 | Cite as

Multiple drugs overdose

Various toxicities: 3 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

Drug overdose

This case series involved, a 29-year-old woman developed hypotension, vomiting, metabolic acidosis and acute respiratory distress syndrome following amlodipine overdose; a 19-year-old man developed metabolic acidosis, shock following atenolol and amlodipine overdose and a 17-year-old girl developed shock, pneumothorax, supraventricular tachycardia, pulseless ventricular tachycardia and multiorgan failure following propranolol, amitriptyline, fluphenazine and gabapentin overdose [not all outcomes stated].

Case 1: The 29-year-old woman was admitted to the ED with severe vomiting and hypotension 8 hours after the ingestion of 40 tablets of amlodipine 10mg (total ingested dose: 400mg). After admission, she was found oriented, conscious with BP 70/40 mmHg, respiratory...

Reference

  1. Vignesh C, et al. Extracorporeal membrane oxygenation in drug overdose: A clinical case series. Indian Journal of Critical Care Medicine 22: 111-115, No. 2, Feb 2018. Available from: URL: http://doi.org/10.4103/ijccm.IJCCM_417_17 - IndiaCrossRefPubMedPubMedCentralGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations